See Alike in...

Alike App

Browser

Honey22

857d

Does anyone have any tips on a post manic episode. Just had a really rough week and now they’re doubling my dosage of meds. Does anyone feel like they’re losing theirselves by being on medication?

    • MidnightSM93

      857d

      It’s called acute longterm immunowithdrawal symptomology

    • WonderIsolation

      857d

      Well yea my medication has been making it worse for me, it makes me feel more depressed and make me feel very emotional:( maybe you should check that I'd hate it to be worst for you I love you and I hope anything helps you 💕💕

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion